Alert archive / Arkansas / Flash Flood Warnings in 2015

Flash Flood Warning 131, NWS Tulsa, OK

December 27, 2015Washington County, Arkansas

NWS Tulsa, OK issued this flash flood warning at Dec 27, 2015, 12:30 PM CST for Washington County, Arkansas. It was in force for 6 hr. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Dec 27, 2015, 12:30 PM CST (18:30 UTC)
Expired
Dec 27, 2015, 6:30 PM CST
In force
6 hr
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Flood severity
None

County Washington County, AR

The radar

The Western Arkansas radar (KSRX), 90 km from the middle of the area, began a volume at 18:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Dec 27, 4:23 PM CSTHEAVY RAIN 5.96Fayetteville, AR
Dec 27, 4:30 PM CSTFLOOD9 W Fayetteville, ARHIGHWAY 16 CLOSED
Dec 27, 5:36 PM CSTFLOODFayetteville, ARHWY 16 SECTION 2 FROM LOG MILE 4.0 TO 4.1 WEST OF FAYETTEVILLE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 6.5 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2015-12-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2015-12-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -34 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
500 m above ground
0-6 km bulk shear
74 kt
0-1 km storm-relative helicity
-34 m²/s²
0-3 km storm-relative helicity
61 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

800 
WGUS54 KTSA 271830
FFWTSA
ARC143-280030-
/O.NEW.KTSA.FF.W.0131.151227T1830Z-151228T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
1230 PM CST SUN DEC 27 2015

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  WASHINGTON COUNTY IN NORTHWESTERN ARKANSAS...

* UNTIL 630 PM CST SUNDAY
    
* AT 1228 PM CST...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
  HEAVY RAIN ACROSS THE WARNED AREA. WIDESPREAD RAINFALL AMOUNTS
  OF2TO 6 INCHES HAVE ALREADY FALLEN OVER THE PAST 24 HOURS.
  NUMEROUS ROADS ACROSS WASHINGTON COUNTY WILL REMAIN UNDERWATER OR
  IMPASSABLE.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  FAYETTEVILLE...                   SPRINGDALE...
  FARMINGTON...                     PRAIRIE GROVE...
  ELKINS...                         TONTITOWN...
  WEST FORK...                      LINCOLN...
  GREENLAND...                      WINSLOW...
  BLACKBURN...                      CINCINNATI...
  DEVILS DEN STATE PARK...          STRICKLER...
  BRENTWOOD...                      JOHNSON...
  ELM SPRINGS...                    GOSHEN...
  OAK GROVE...                      BLACK OAK...

ADDITIONAL RAINFALL AMOUNTS OF 2 TO 4 INCHES ARE POSSIBLE IN THE
WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3610 9394 3576 9397 3576 9449 3610 9455
      3610 9439 3614 9439 3614 9434 3621 9433
      3621 9402 3623 9401 3623 9389

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at Dec 27, 10:17 AM CST, 2 hours 13 minutes earlier.

Area forecast discussion, Dec 27, 10:17 AM CST, 2 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE Tulsa OK
1017 AM CST SUN DEC 27 2015

.DISCUSSION...
Will be issuing a Winter Weather Advisory for Osage and Pawnee
Counties with this update. Temperatures are flirting with the freezing
mark in far western sections of these counties. This will likely result
in a freezing rain/sleet/rain combo across that area this afternoon. Will
run through 00z Tuesday as wintry precip is expected in this area through
monday with around an inch of snow possible when all is said and done.

Otherwise, did not change forecast much as pops are pretty well maxed out
and temperatures seem to be on track. Rain and thunderstorms will continue
to rule the day as copious amounts of moisture continue to stream into the
area and it being lifted over a frontal boundary that extends from near
KLIT to KTYR this morning. This isentropic lift is being enhanced by a
divergent flow aloft which is overhead. Another 2 to 7 inches of rain
through tonight will be common across eastern Oklahoma and Western Arkansas.
This will just add to the flooding woes across the area.

&&

.PREV DISCUSSION... /ISSUED 540 AM CST SUN DEC 27 2015/

DISCUSSION...

The 12z TAF discussion is included below...

AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
Many of the TAF sites are starting off in MVFR conditions this
morning. However...the trend should be back toward IFR or below as
the day progresses as the main upper low brings yet another round
of heavier rains. Winds will be quite gusty...especially across NE
OK...where gusts could top 35 kts at times.

Lacy

PREV DISCUSSION... /ISSUED 429 AM CST SUN DEC 27 2015/

DISCUSSION...
The strong closed low that has been talked about the past week was
located over far Southern New Mexico/Northern Mexico...per latest
water vapor imagery. Latest trends with this low are starting to
show a more easterly direction with it beginning to move into far
West Texas early this morning. Short term guidance indicates that
as the low makes its way across Texas today it should become
negatively tilted for this afternoon and tonight...and then more
vertically stacked as it enters Southeast Oklahoma Monday morning.
During the day Monday...the low is progged to race off to the
northeast and exit Eastern Oklahoma and Northwest Arkansas by
Monday evening.

For today...upper level southerly flow ahead of the closed low will
continue to transport large amounts of Gulf moisture into the CWA.
This will continue widespread...moderate to heavy at times...rain
showers over the region. A wide swath of 3 to 5+ inches of
additional rainfall is forecast through tonight for much of
Eastern Oklahoma and Northwest arkansas. This additional rainfall
on top of multiple inches that have already fallen will continue
dangerous flooding conditions for the CWA...including several
mainstem rivers. Thus...will continue the flash flood watch
through 12z Monday. Temperatures today are expected to not warm
much with highs hovering in the upper 30s near the Kansas border
to the mid/upper 50s near the frontal boundary.

Also today...as the closed low become more negatively tilted and
a cold front becomes nearly stationary over Southeast Oklahoma and
Western Arkansas...thunderstorm chances will continue for much of
the CWA. The greater chances will be near the vicinity of the
frontal boundary and to the south near the low. Instability
remaining near the front...lifting moisture within a sheared
environment will allow for a limited severe weather potential to
be possible for parts of far Southeast Oklahoma...with greater
chances south of the front in Eastern Texas.

Overnight tonight...widespread rain showers will remain over the
region as the closed low reaches the Red River by early Monday
morning. Temperature profiles indicate that the rain overnight
should remain liquid as temps remain just above freezing in
Osage/Pawnee counties to the low 40s in Western Arkansas. As the
low enters into the region...latest model solutions indicate it
becoming vertically stacked and occluded at the surface. A TROWAL
looks to set up over the CWA as warm air aloft begins to get
wrapped up within the stacked low. Warm air advection and some
elevated CAPE within the TROWAL could create an isolated lightning
strike or two over the CWA. Thus...will carry isolated thunder for
the CWA. During the morning hours Monday...the low looks to gain
speed as it lifts northeast...pushing the TROWAL and thunder
chances northward out of the region.

Monday...as the low moves through the region...light rain showers
will remain possible over the CWA with additional rainfall amounts
forecast to be less than a half inch. Some colder air at the
surface could potentially push into parts of Eastern Oklahoma
before the moisture gets shunted east from a dry slot. This could
allow for a light wintry mix/light snow to be possible for parts
of Eastern Oklahoma...mainly west of Highway 75. At this time will
continue to keep any accumulations light as some uncertainty
remains with the amount of cold air interacting with enough
moisture before the low exits the region. All precipitation looks
to taper off from south to north Monday afternoon and exit Monday
evening with the departing low pressure system. In the wake of the
departing low...a cold high pressure looks to filter into the
region with low temps Tuesday morning below the seasonal average.

For the rest of the work week...continued temperatures near/below
the seasonal average look to be possible. A weak shortwave looks
to move across the Plains Tuesday night and Wednesday. This could
bring a slight chance of some light snow to parts of the region
Tuesday night. However...with a lack of moisture...any precip
looks to be light at this time.

&&

.TSA Watches/Warnings/Advisories...
OK...Flash Flood Watch through late tonight for OKZ049-053>076.

     Winter Weather Advisory until 6 PM CST Monday for OKZ054-059.

AR...Flash Flood Watch through late tonight for ARZ001-002-010-011-
     019-020-029.

&&

SHORT TERM...10
Hazardous weather outlook, Dec 27, 5:00 AM CST, 7 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
500 AM CST SUN DEC 27 2015

ARZ001-002-010-011-019-020-029-OKZ049-053>076-281100-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
500 AM CST SUN DEC 27 2015

...MAJOR FLOODING EVENT ONGOING...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.
TORNADO.
	RISK...LIMITED.
	AREA...FAR SOUTHEAST OKLAHOMA INTO WEST CENTRAL ARKANSAS.
	ONSET...ONGOING.

SEVERE THUNDERSTORM.
	RISK...LIMITED.
	AREA...FAR SOUTHEAST OKLAHOMA INTO WEST CENTRAL ARKANSAS.
	ONSET...ONGOING.

FLASH FLOOD.
	RISK...CRITICAL.
	AREA...EAST OF HIGHWAY 75 AND SOUTH OF I-44.
	ONSET...ONGOING.

HEAVY RAIN.
	RISK...CRITICAL.
	AREA...EAST OF HIGHWAY 75 AND SOUTH OF I-44.
	ONSET...ONGOING.

WINTER WEATHER.
	ICE ACCUMULATION.
	RISK...LIMITED.
	AREA...FAR WESTERN OSAGE AND PAWNEE COUNTIES.
	ONSET...EARLY THIS MORNING...THEN AGAIN AFTER 6 PM.

SIGNIFICANT WINDS.
	RISK...ELEVATED.
	AREA...NORTHEAST OKLAHOMA.
	ONSET...ONGOING.

DISCUSSION...

A MAJOR FLOOD EVENT IS UNDERWAY ACROSS EASTERN OKLAHOMA AND
WESTERN ARKANSAS. ANOTHER 2 TO 5 INCHES OF RAIN IS FORECAST
TODAY...ADDING TO THE 2 TO 6 INCHES THAT FELL ON SATURDAY. THIS
ADDITIONAL RAIN WILL MAKE THE FLOOD THREAT MORE WIDESPREAD AND
INTENSE TODAY. SEVERAL MAIN STEM RIVERS ARE FORECAST TO MAJOR
FLOOD STAGE...AND COULD POSSIBLY SET RECORDS. THIS IS A DANGEROUS
AND POTENTIALLY LIFE-THREATENING SITUATION.

A LIMITED SEVERE THUNDERSTORM AND ISOLATED TORNADO RISK EXISTS
ACROSS FAR SOUTHEAST OKLAHOMA INTO WESTERN ARKANSAS CLOSE TO THE
FRONT. STORM CELLS NEAR THE FRONT MAY EXHIBIT SOME ROTATION...SUCH
AS WHAT HAS OCCURRED EARLY THIS MORNING DOWN IN THE OUACHITA
REGION.

SOME LIGHT ICING IS POSSIBLE ACROSS FAR WESTERN OSAGE AND PAWNEE
COUNTIES THIS MORNING...AND AGAIN TONIGHT. A FEW SLICK SPOTS COULD
DEVELOP ON BRIDGES OR OTHER ELEVATED SURFACES.

WIND GUSTS NEAR 40 MPH WILL CONTINUE THROUGH THE DAY AND INTO THE
NIGHT MAINLY ACROSS NORTHEAST OKLAHOMA.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
LOCAL SPOTTER ACTIVATION MAY BE NEEDED.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
MONDAY...WINTER WEATHER POTENTIAL...HIGH WIND POTENTIAL.
TUESDAY THRU SATURDAY...NO HAZARDS.

EXTENDED DISCUSSION...

AS THE UPPER LOW LIFTS OUT ACROSS OUR REGION ON MONDAY...ENOUGH
COLD AIR WILL WORK ITS WAY INTO THE REGION TO ALLOW FOR RAIN TO
CHANGE TO SNOW ACROSS WESTERN OSAGE AND PAWNEE COUNTIES BEFORE THE
PRECIP ENDS WITH THE DRY SLOT. AN INCH OR TWO OF SNOW IS FORECAST
FOR THAT AREA. WINDS WILL CONTINUE TO BE STRONG ON MONDAY.

A LIGHT DUSTING OF SNOW IS FORECAST TUESDAY NIGHT INTO WEDNESDAY
ACROSS NORTHEAST OKLAHOMA AS AN UPPER DISTURBANCE MOVES ACROSS.
MOISTURE WILL BE QUITE LIMITED...THUS PRECLUDING A MORE
SUBSTANTIAL THREAT.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

LACY

In the hours before

Local storm report, Dec 27, 8:30 AM CST, 4 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
830 AM CST SUN DEC 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0829 AM     HEAVY RAIN       1 NNW BELLA VISTA       36.44N 94.24W
12/27/2015  M6.57 INCH       BENTON             AR   PUBLIC

            MEASURED OVER THE PAST 24 HOURS

&&

CKH
Local storm report, Dec 27, 9:12 AM CST, 3 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TULSA OK
912 AM CST SUN DEC 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     FLASH FLOOD      GRAVETTE                36.42N 94.45W
12/26/2015                   BENTON             AR   BROADCAST MEDIA

            SWIFT WATER RESCUE ON LEONARD RANCH ROAD

0845 PM     TSTM WND DMG     SPRINGDALE              36.19N 94.13W
12/26/2015                   WASHINGTON         AR   PUBLIC

            WINDS PUSHED DETACHED GARAGE OFF FOUNDATION, SNAPPED
            TREES, AND MOVED A STOCK TRAILER ABOUT 20 FEET.

0700 AM     HEAVY RAIN       3 ENE TULSA             36.15N 95.87W
12/27/2015  M4.55 INCH       TULSA              OK   TRAINED SPOTTER

            24 HOUR RAINFALL TOTAL ENDING AT 7AM. COCORAHS.

0700 AM     HEAVY RAIN       6 S TULSA               36.05N 95.92W
12/27/2015  M4.57 INCH       TULSA              OK   TRAINED SPOTTER

            24 HOUR RAINFALL TOTAL ENDING AT 7AM. COCORAHS.

0700 AM     HEAVY RAIN       3 SSW BROKEN ARROW      36.01N 95.81W
12/27/2015  M5.69 INCH       TULSA              OK   TRAINED SPOTTER

            24 HOUR RAINFALL TOTAL ENDING AT 7AM. COCORAHS.

0700 AM     HEAVY RAIN       1 SE SALLISAW           35.45N 94.77W
12/27/2015  M3.56 INCH       SEQUOYAH           OK   TRAINED SPOTTER

            24 HOUR RAINFALL TOTAL ENDING AT 7AM. COCORAHS.

0700 AM     HEAVY RAIN       5 ENE VIAN              35.53N 94.89W
12/27/2015  M4.06 INCH       SEQUOYAH           OK   TRAINED SPOTTER

            24 HOUR RAINFALL TOTAL ENDING AT 7AM. COCORAHS.

0700 AM     HEAVY RAIN       7 W CLAREMORE           36.31N 95.74W
12/27/2015  M5.30 INCH       ROGERS             OK   TRAINED SPOTTER

            24 HOUR RAINFALL TOTAL ENDING AT 7AM. COCORHAS.

0700 AM     HEAVY RAIN       5 WSW HULAH             36.90N 96.12W
12/27/2015  M2.03 INCH       OSAGE              OK   TRAINED SPOTTER

            24 HOUR RAINFALL TOTAL ENDING AT 7AM. COCORAHS.

0700 AM     HEAVY RAIN       7 WNW SPERRY            36.34N 96.11W
12/27/2015  M4.18 INCH       OSAGE              OK   TRAINED SPOTTER

            24 HOUR RAINFALL TOTAL ENDING AT 7AM. COCORAHS.

0700 AM     HEAVY RAIN       8 NW SAND SPRINGS       36.22N 96.21W
12/27/2015  M4.23 INCH       OSAGE              OK   TRAINED SPOTTER

            24 HOUR RAINFALL TOTAL ENDING AT 7AM. COCORAHS.

0700 AM     HEAVY RAIN       1 NE MUSKOGEE           35.76N 95.36W
12/27/2015  M7.20 INCH       MUSKOGEE           OK   TRAINED SPOTTER

            24 HOUR RAINFALL TOTAL ENDING AT 7AM. COCORAHS.

0700 AM     HEAVY RAIN       5 ENE EUFAULA           35.31N 95.50W
12/27/2015  M4.70 INCH       MCINTOSH           OK   TRAINED SPOTTER

            24 HOUR RAINFALL TOTAL ENDING AT 7AM. COCORAHS.

0700 AM     HEAVY RAIN       9 N WILBURTON           35.05N 95.31W
12/27/2015  M6.16 INCH       LATIMER            OK   TRAINED SPOTTER

            24 HOUR RAINFALL TOTAL ENDING AT 7AM. COCORAHS.

0700 AM     HEAVY RAIN       3 NNE JAY               36.46N 94.78W
12/27/2015  M5.62 INCH       DELAWARE           OK   TRAINED SPOTTER

            24 HOUR RAINFALL TOTAL ENDING AT 7AM. COCORAHS.

0700 AM     HEAVY RAIN       9 ESE VINITA            36.59N 95.00W
12/27/2015  M6.01 INCH       CRAIG              OK   TRAINED SPOTTER

            24 HOUR RAINFALL TOTAL ENDING AT 7AM. COCORAHS.

0700 AM     HEAVY RAIN       1 SW DRUMRIGHT          35.98N 96.61W
12/27/2015  M3.55 INCH       CREEK              OK   TRAINED SPOTTER

            24 HOUR RAINFALL TOTAL ENDING AT 7AM. COCORAHS.

0700 AM     HEAVY RAIN       WESTVILLE               35.99N 94.57W
12/27/2015  M5.15 INCH       ADAIR              OK   TRAINED SPOTTER

            24 HOUR RAINFALL TOTAL ENDING AT 7AM. COCORAHS.

0700 AM     HEAVY RAIN       1 N BUNCH               35.70N 94.76W
12/27/2015  M5.64 INCH       ADAIR              OK   TRAINED SPOTTER

            24 HOUR RAINFALL TOTAL ENDING AT 7AM. COCORAHS.

0700 AM     HEAVY RAIN       4 NNE HARTSHORNE        34.90N 95.53W
12/27/2015  M4.76 INCH       PITTSBURG          OK   TRAINED SPOTTER

            24 HOUR RAINFALL TOTAL ENDING AT 7AM. COCORHAS.

0700 AM     HEAVY RAIN       KREBS                   34.93N 95.72W
12/27/2015  M4.03 INCH       PITTSBURG          OK   TRAINED SPOTTER

            24 HOUR RAINFALL TOTAL ENDING AT 7AM. COCORAHS.

0700 AM     HEAVY RAIN       2 SE PORTER             35.85N 95.50W
12/27/2015  M4.95 INCH       WAGONER            OK   CO-OP OBSERVER

            24 HOUR RAINFALL TOTAL ENDING AT 7AM.

0700 AM     HEAVY RAIN       1 NNW BELLA VISTA       36.44N 94.24W
12/27/2015  M6.57 INCH       BENTON             AR   PUBLIC

            MEASURED OVER THE PAST 24 HOURS

0700 AM     HEAVY RAIN       5 NNW BROKEN ARROW      36.12N 95.82W
12/27/2015  M4.61 INCH       TULSA              OK   NWS EMPLOYEE

            24 HOUR RAINFALL TOTAL ENDING AT 7AM.

0700 AM     HEAVY RAIN       6 N OCHELATA            36.69N 95.98W
12/27/2015  M3.36 INCH       WASHINGTON         OK   TRAINED SPOTTER

            24 HOUR RAINFALL TOTAL ENDING AT 7AM. COCORAHS.

&&

AEJ
Local storm report, Dec 27, 11:19 AM CST, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1119 AM CST SUN DEC 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       5 NE PRYOR              36.36N 95.25W
12/27/2015  M5.82 INCH       MAYES              OK   TRAINED SPOTTER

            24 HOUR RAINFALL TOTAL ENDING AT 7AM.

0700 AM     HEAVY RAIN       WEST SILOAM SPRINGS     36.18N 94.57W
12/27/2015  M5.87 INCH       DELAWARE           OK   TRAINED SPOTTER

            24 HOUR RAINFALL TOTAL ENDING AT 7AM.

0700 AM     HEAVY RAIN       4 N COLCORD             36.32N 94.69W
12/27/2015  M5.87 INCH       DELAWARE           OK   TRAINED SPOTTER

            24 HOUR RAINFALL TOTAL ENDING AT 7AM.

0700 AM     HEAVY RAIN       6 ESE KANSAS            36.17N 94.70W
12/27/2015  M6.00 INCH       DELAWARE           OK   TRAINED SPOTTER

            24 HOUR RAINFALL TOTAL ENDING AT 7AM.

0700 AM     HEAVY RAIN       6 S KANSAS              36.12N 94.80W
12/27/2015  M7.34 INCH       ADAIR              OK   TRAINED SPOTTER

            24 HOUR RAINFALL ENDING AT 7AM.

0700 AM     HEAVY RAIN       4 NNW TAHLEQUAH         35.97N 95.00W
12/27/2015  M7.37 INCH       CHEROKEE           OK   TRAINED SPOTTER

            24 HOUR RAINFALL TOTAL ENDING AT 7AM.

0700 AM     HEAVY RAIN       3 ESE DECATUR           36.32N 94.41W
12/27/2015  M7.08 INCH       BENTON             AR   TRAINED SPOTTER

            24 HOUR RAINFALL TOTAL ENDING AT 7AM. COCORAHS.

0700 AM     HEAVY RAIN       2 NW VINEY GROVE        36.03N 94.36W
12/27/2015  M6.57 INCH       WASHINGTON         AR   TRAINED SPOTTER

            24 HOUR RAINFALL TOTAL ENDING AT 7AM. COCORAHS.

0700 AM     HEAVY RAIN       2 E BELLA VISTA         36.43N 94.20W
12/27/2015  M6.31 INCH       BENTON             AR   TRAINED SPOTTER

            24 HOUR RAINFALL TOTAL ENDING AT 7AM.

0700 AM     HEAVY RAIN       3 E SILOAM SPRINGS      36.19N 94.49W
12/27/2015  M6.19 INCH       BENTON             AR   TRAINED SPOTTER

            24 HOUR RAINFALL TOTAL ENDING AT 7AM. COCORAHS.

&&

AEJ
Local storm report, Dec 27, 12:10 PM CST, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1210 PM CST SUN DEC 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1209 PM     FLOOD            4 S BIXBY               35.88N 95.88W
12/27/2015                   TULSA              OK   EMERGENCY MNGR

            ROAD CLOSED AT 191ST AND MINGO DUE TO FLOODING.

&&

RJS
Local storm report, Dec 27, 12:12 PM CST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1212 PM CST SUN DEC 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       3 SE QUAPAW             36.92N 94.75W
12/27/2015  M5.80 INCH       OTTAWA             OK   TRAINED SPOTTER

            24 HOUR RAINFALL TOTAL ENDING AT 7AM.

0700 AM     HEAVY RAIN       1 WSW FARMINGTON        36.04N 94.26W
12/27/2015  M5.77 INCH       WASHINGTON         AR   TRAINED SPOTTER

            24 HOUR RAINFALL TOTAL ENDING AT 7AM. COCORAHS.

0700 AM     HEAVY RAIN       3 SSE INOLA             36.11N 95.49W
12/27/2015  M5.74 INCH       ROGERS             OK   TRAINED SPOTTER

            24 HOUR RAINFALL TOTAL ENDING AT 7AM.

0700 AM     HEAVY RAIN       2 E CLAREMORE           36.31N 95.58W
12/27/2015  M5.72 INCH       ROGERS             OK   CO-OP OBSERVER

            24 HOUR RAINFALL TOTAL ENDING AT 7AM.

0700 AM     HEAVY RAIN       5 SE OKMULGEE           35.57N 95.90W
12/27/2015  M5.58 INCH       OKMULGEE           OK   TRAINED SPOTTER

            24 HOUR RAINFALL TOTAL ENDING AT 7AM.

0700 AM     HEAVY RAIN       1 NNW MIAMI             36.89N 94.88W
12/27/2015  M5.58 INCH       OTTAWA             OK   CO-OP OBSERVER

            24 HOUR RAINFALL TOTAL ENDING AT 7AM.

0700 AM     HEAVY RAIN       2 ENE BIXBY             35.95N 95.85W
12/27/2015  M5.52 INCH       TULSA              OK   TRAINED SPOTTER

            24 HOUR RAINFALL TOTAL ENDING AT 7AM.

0700 AM     HEAVY RAIN       10 NNW VINITA           36.77N 95.22W
12/27/2015  M5.50 INCH       CRAIG              OK   TRAINED SPOTTER

            24 HOUR RAINFLAL TOTALS ENDING AT 7AM.

0700 AM     HEAVY RAIN       6 WSW SPRINGDALE        36.15N 94.23W
12/27/2015  M5.46 INCH       WASHINGTON         AR   TRAINED SPOTTER

            24 HOUR RAINFALL TOTAL ENDING AT 7AM. COCORAHS.

0700 AM     HEAVY RAIN       3 SSW BENTONVILLE       36.33N 94.23W
12/27/2015  M5.33 INCH       BENTON             AR   TRAINED SPOTTER

            24 HOUR RAINFALL TOTAL ENDING AT 7AM. COCORAHS.

&&

AEJ
Local storm report, Dec 27, 12:22 PM CST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1222 PM CST SUN DEC 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1220 PM     FREEZING RAIN    BURBANK                 36.69N 96.73W
12/27/2015  E0.25 INCH       OSAGE              OK   PUBLIC

            REPORT OF ONE-QUARTER INCH OF ICE IN TREES. ROADS ARE
            GETTING SLUSHY.

&&

RJS

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 26, 6:23 PM CSTTornado WarningTSABenton37 min
Dec 26, 6:34 PM CSTFlash Flood WarningTSABenton, Washington6 hr
Dec 26, 9:14 PM CSTSpecial Weather StatementTSAWashington46 min
Dec 26, 9:38 PM CSTSpecial Weather StatementTSACarroll52 min
Dec 26, 10:03 PM CSTSpecial Weather StatementTSACarroll, Madison42 min
Dec 26, 10:50 PM CSTSpecial Weather StatementTSACarroll, Madison55 min
Dec 26, 11:27 PM CSTAreal Flood WarningTSABenton, Carroll, Madison, Washington36 hr
Dec 26, 11:33 PM CSTAreal Flood WarningTSACrawford, Franklin, Sebastian36 hr
Dec 27, 3:49 AM CSTAreal Flood WarningTSABenton12 hr
Dec 27, 11:52 AM CSTFlash Flood WarningTSABenton6 hr
Dec 27, 1:45 PM CSTFlash Flood WarningTSACarroll, Crawford, Franklin, Madison, Sebastian, Washington6 hr

Nearby

Flash Flood Warnings in Arkansas, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.